王洪彬

作者:
来源:数学与统计学院
发布时间:2021-08-29
阅览次数:883

 

数学与统计学院导师基本信息

 

 

王洪彬

性别

出生年月

1981.09

学历/学位

博士

职称/职务

副教授

电子邮箱

wanghb@sdut.edu.cn

研究方向

调和分析及其应用

代表性

论著

1. Wang   Hongbin, Fu Zunwei, Estimates of commutators on Herz-type spaces  with variable exponent and applications, Banach Journal of   Mathematical Analysis, 15:36, 26 pages (2021).

2. Wang   Hongbin, Xu Jingshi, Tan Jian, Boundedness of multilinear singular integrals   on central Morrey spaces with variable exponents, Frontiers of Mathematics in   China, 15(5): 1011-1034 (2020).

3. Wang Hongbin,   Liu Zongguang, Boundedness of singular integral operators on weak Herz type   spaces with variable exponent, Annals of Functional Analysis,11(4): 1108-1125   (2020).

4. Wang Hongbin, Liao Fanghui, Boundedness of singular integral operators onHerz-Morrey spaces with variable

 exponent,Chinese Annals of Mathematics. Series B, 41(1): 99-116 (2020).

5. Fu Zunwei, Lu Shanzhen, Wang Hongbin, Wang Liguang, Singular integral operators with rough kernels on central

Morreyspaces with variable exponent,Annales Academiæ Scientiarum Fennicæ Mathematica, 44(1): 505-522 (2019).

6. Wang Hongbin, Yan Dunyan, Commutators of Marcinkiewicz integrals with rough kernels on Herz-type Hardy spaces

 with variable exponent,Journal of Mathematical inequalities, 12(4): 1173-1188 (2018).

7. Wang Hongbin, Commutators of singular integral operator on Herz-typeHardy spaces with variable exponent,Journal of

 the Korean Mathematical Society, 54(3): 713-732 (2017).

8. Wang Hongbin, The continuity of commutators on Herz-type Hardy spaceswith variable exponent, Kyoto Journalof

Mathematics, 56(3): 559-573 (2016).

9. Wang Hongbin, Commutators of Marcinkiewicz integrals on Herz spaces withvariable exponent, Czechoslovak

MathematicalJournal, 66(1): 251-269 (2016).

10.   Wang Hongbin, Liu Zongguang, The Herz-type Hardy spaces with variable exponent and their applications, Taiwanese Journal of Mathematics, 16(4): 

  1363-1389 (2012).

科研项目

1、国家自然科学基金数学天元基金项目,11926343,几类变指标函数空间上的算子有界性及应用,2020.012020.12,主持

2、山东省自然科学基金面上项目,ZR2017MA041,变指标函数空间中若干积分算子的有界性及应用,2017.082020.06,主持

3、中国博士后科学基金面上项目,2016M601105,变指标函数空间上的算子有界性及相关问题,2016.122018.12,主持

4、国家自然科学基金地区科学基金项目,11761026,极大算子与多重线性算子在变指标函数空间上的有界性,2018.012021.12,参与

(指省级及以上科研项目)

科研奖励

荣誉称号

学术兼职

德国《数学文摘》和美国《数学评论》评论员,中国数学会和中国工业与应用数学学会会员,国内外几十种学术期刊的审稿人

其他

 


责任编辑: